I tried taking Entocort and after taking it for 3 days, I got really big side effects - sore mouth, shakes, extreme headache, breathing difficulty. I thought it was lost to me. Months later, my FNP suggested I try it again and only take one pill (3 mg) per day. I did and felt great for 3 days. On the fourth day, I again had this reaction. But, after that bought I was in remission for 4 weeks. Now, I'm out of remission but decided to try the Entocort again - 3 mg every other day - and see if it would help me at all. Has anyone done anything like this, or do you take really low doses of Entocort with success? Is this harmful to me to be doing this? I know if I ask my doctor he will just snort at me because he seems to do that about all my questions/thoughts.
Dx'd CD in August 2007 - 42-yr-old wife and mom
Bad reactions to Entocort, Prednisone and Asacol / Not sure what's next
Currently on Aciphex, probiotic, calcium and multi-vit; and Flovent (for asthma)